# SDR 200200191

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 105,705 hours, 22,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE STATION 2020 BETWEEN STR 44L TO 45L 12 INCH DENT.  CUTOUT DAMAGED AREA, FABRICATED DOUBLER AND FILLERS PER B747 SRM.
